2017
Том 69
№ 9

All Issues

A class of nonlinear oscillational systems admitting exact solution of the Fokker-Planck-Kolmogorov equation

Mitropolskiy Yu. A., Nguyen Tien Khiem

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 10, pp 1282-1286.

Citation Example: Mitropolskiy Yu. A., Nguyen Tien Khiem A class of nonlinear oscillational systems admitting exact solution of the Fokker-Planck-Kolmogorov equation  // Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1383–1388.

Full text